Upper bounds for the first eigenvalue of the operator Lr and some applications

Hilário Alencar, Manfredo Do Carmo, Fernando Marques

Research output: Contribution to journalArticle

11 Scopus citations

Abstract

We obtain upper bounds for the first eigenvalue of the linearized operator Lr of the r-mean curvature of a compact manifold immersed in a space of constant curvature δ. By the same method, we obtain an upper bound for the first eigenvalue of the stability operator associated to Lr when δ < 0.

Original languageEnglish (US)
Pages (from-to)851-863
Number of pages13
JournalIllinois Journal of Mathematics
Volume45
Issue number3
DOIs
StatePublished - 2001
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Upper bounds for the first eigenvalue of the operator L<sub>r</sub> and some applications'. Together they form a unique fingerprint.

  • Cite this